# SDR HDNA2015F00039

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N62UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0475
- Aircraft time: 4,071 hours
- Engine: Pwa PW206B2
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Box
- Part number: 45033504
- Part serial: 1066
- Condition: Failed
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE WOULD NOT START OR VENT DUE TO NO DC POWER RUNNING THROUGH THE ELECTRICAL MASTER BOX (EMB).  THE EMB HAD 27 HOURS SINCE INSTALLED ON THE ACFT.
